# SDR DALA2024041804535

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,747 hours, 40,574 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING LANDING LIGHT WAS REPLACED IN ORD DUE TO BEING INOPERATIVE. UPON ARRIVAL IN MSP, THE LEFT WING LANDING LIGHT BULB (PARTIAL) AND RETAINER RING WAS DISCOVERED TO HAVE DEPARTED THE AIRCRAFT WHILE IN FLIGHT BETWEEN ORD AND MSP. MAINTENANCE IN MSP REPLACED THE LEFT LANDING LIGHT BULB AND RETAINER RING PER B717 AMM 33-41. OPERATIONAL CHECK WAS GOOD. (LP #5288604)
